Skip to Main content Skip to Navigation
Journal articles

A conservative scheme for non-classical solutions to a strongly coupled PDE-ODE problem

Abstract : We consider a strongly coupled PDE-ODE system that describes the influence of a slow and large vehicle on road traffic. The model consists of a scalar conservation law describing the main traffic evolution and an ODE accounting for the trajectory of the slower vehicle that depends on the downstream traffic density. The moving constraint is operated by an inequality on the flux, which accounts for the bottleneck created on the road by the presence of the slower vehicle. We introduce a conservative scheme for the constrained hyperbolic PDE and a tracking algorithm for the ODE. We show numerical tests and compute numerically the order of convergence.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download

https://hal.inria.fr/hal-01070262
Contributor : Paola Goatin Connect in order to contact the contributor
Submitted on : Tuesday, September 30, 2014 - 10:20:54 PM
Last modification on : Wednesday, October 20, 2021 - 12:24:24 AM
Long-term archiving on: : Wednesday, December 31, 2014 - 11:35:13 AM

File

ChalonsDelleMonacheGoatin.pdf
Files produced by the author(s)

Identifiers

Citation

Christophe Chalons, Maria Laura Delle Monache, Paola Goatin. A conservative scheme for non-classical solutions to a strongly coupled PDE-ODE problem. Interfaces and Free Boundaries, European Mathematical Society, 2017, 19 (4), pp.553-570. ⟨10.4171/IFB/392⟩. ⟨hal-01070262⟩

Share

Metrics

Record views

1581

Files downloads

1195